# SDR SWAA2021091514307

- Difficulty date: September 2, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL IS CRACKED AT FWD AND AFT EDGES / REMOVED AND REPLACED R/H HORIZONTAL STAB UPPER SLIDING SEAL I/A/W AMM 53-31-31-400-801
